# SDR RAIA201804060002

- Difficulty date: April 6, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N14116
- Make and model: Emb EMB-145XR
- Aircraft serial: 145672
- Aircraft time: 40,491 hours, 24,538 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: Illuminated
- Location: Bleed Overtemp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED OVERTEMP BOTH ENGINES IN ICING CONDITIONS.   PERFORMED HIGH POWER BLEED TEST WITH FLIGHT CREW,  COULD NOT DUPLICATE.   OPS CHECKED GOOD.
